Table of Contents
ISRN Applied Mathematics
Volume 2011 (2011), Article ID 803562, 16 pages
http://dx.doi.org/10.5402/2011/803562
Research Article

Numerical Study of Characteristic Equations of Thermoelastic Waves Propagating in a Uniaxial Prestressed Isotropic Plate

Department of Mechanical Engineering, National Chiao Tung University, Hsinchu 30010, Taiwan

Received 19 April 2011; Accepted 15 May 2011

Academic Editors: L.-Y. Li and M. Tabata

Copyright © 2011 Shih-Ming Hsu and Ching-Chung Yin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shih-Ming Hsu and Ching-Chung Yin, “Numerical Study of Characteristic Equations of Thermoelastic Waves Propagating in a Uniaxial Prestressed Isotropic Plate,” ISRN Applied Mathematics, vol. 2011, Article ID 803562, 16 pages, 2011. doi:10.5402/2011/803562